# SDR CALA2024061401802

- Difficulty date: May 17, 2024
- Submitted: June 14, 2024
- Operation: Air carrier
- Aircraft: N30401
- Make and model: Boeing 737924
- Aircraft serial: 30118
- Aircraft time: 62,847 hours, 26,316 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 182A4001
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H HORIZONTAL STABILIZER CRACK WAS FOUND ON STA 161.04 LOCATED AT 9" FWD FROM THE TRAILING EDGE (REF AAR NR 100009321) NAL PART 1 DOUBLER; (LFEC) INSPECTION IAW B737-900, SRM 55-10-01 -2R-11. STEP (5) INSPECTION REQUIREMENT; TABLE 204 (REF: SFR 103 6516)   REMOVED DAMAGE CRACK AND REPAIRED AREA AT L/H HORIZ STAB STA 161 .04 IAW B737-900 SRM 55-10-01-2R-11. THIS IS A CATEGORY B REPAIR .
